Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Has harpic disease, lost right eye sight, has BP issues. On predlisolon. What is wrong?

mY FATHER has affected by harpic,it comes from head to eye left side.Initially he was not ablse to see by right eye.By predlisolon injection right eye ok.But left eye is not clear.he has taken harpic dispossible tablet 800mg -2 nos five days,ointment,mahavaga 75- 2 tab daily ,blood pressure to save eye,neurokind due to vein stiff at leg & omega red vitamin tablet.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
he has herpes infection
the medicine what doctor has prescribed is okay .
some times in severe case it may affect eye and skin badly
better to take opinion of eye doctor and skin specialist
pain will last for some more days
all required medicine are given ,but it is better to take opinion of other doctor
prednisolon must be used in doctor observation only
i hope i answered your query
Answered: Mon, 8 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor